# SDR CA060318001

- Difficulty date: March 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: WE38007703
- Part serial: P248
- Condition: Odor
- Part time: 3,891 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED SMOKE AFT LAV WARNING MSG ABORTED T/O AND EVACUATED PAX THROUGH MAIN DOOR ON RUNWAY. REPORTED SMELL ONLY, NO VISIBLE SMOKE. SOURCE OF SMOKE SMELL BELIEVED TO BE APU BLEEDS. APU WAS REPLACED IAW AMM. (TC NR 20060318001)
